VOL. 9 · NO. 4 | 2015
 
VIEW ALL ABSTRACTS +
Articles
Damir Bakic, Tomislav Berić
Banach J. Math. Anal. 9 (4), 1-13, (2015) DOI: 10.15352/bjma/09-4-1
KEYWORDS: Bessel sequence, frame, Parseval frame, 42C15, 47A05
Amit Maji, P. D. Srivastava
Banach J. Math. Anal. 9 (4), 14-33, (2015) DOI: 10.15352/bjma/09-4-2
KEYWORDS: Musielak-Orlicz function, Banach lattice, $s$-numbers, operator ideal, 46A45, 47B06, 47L20
M. G. Cabrera-Padilla, A. Jimenez-Vargas
Banach J. Math. Anal. 9 (4), 34-57, (2015) DOI: 10.15352/bjma/09-4-3
KEYWORDS: Lipschitz map, tensor product, ‎integral operator, Pietsch integral operator, nuclear operator, 46B28, 26A16, ‎46E15, 47L20
Seung Jun Chang, Jae Gil Choi, Ae Young Ko
Banach J. Math. Anal. 9 (4), 58-80, (2015) DOI: 10.15352/bjma/09-4-4
KEYWORDS: Generalized Brownian motion process, Gaussian process, generalized analytic Feynman integral, generalized analytic Fourier--Feynman transform, multiple generalized analytic Fourier--Feynman transform, ‎46G12, 28C20, 60J65, 60G15
Xunxiang Guo
Banach J. Math. Anal. 9 (4), 81-99, (2015) DOI: 10.15352/bjma/09-4-5
KEYWORDS: $g$-frame, $g$-Riesz basis, exact $g$-frame, redundancy, dilation, 46C05, 42C15
Fapeng Du
Banach J. Math. Anal. 9 (4), 100-114, (2015) DOI: 10.15352/bjma/09-4-6
KEYWORDS: Banach space, Moore--Penrose metric generalized inverse, Gap between homogeneous subsets, ‎15A09, 47A05
Abdugheni Abdurexit, Turdebek N. Bekjan
Banach J. Math. Anal. 9 (4), 115-125, (2015) DOI: 10.15352/bjma/09-4-7
KEYWORDS: Clarkson--McCarthy inequalities, growth function, noncommutative Orlicz spaces, modular space, Young inequality, 46L52, 46L51, 46A80
Fatmah B. Jamjoom, Antonio M. Peralta, Akhlaq A. Siddiqui
Banach J. Math. Anal. 9 (4), 126-145, (2015) DOI: 10.15352/bjma/09-4-8
KEYWORDS: (Jordan) weak amenability, orthogonal form, generalized derivation, purely Jordan generalized derivation, Lie Jordan derivation, 46L57, 47B47, 17B40, 46L70, 46L05, 46L89, 43A25
Dachun Yang, Wen Yuan, Ciqiang Zhuo
Banach J. Math. Anal. 9 (4), 146-202, (2015) DOI: 10.15352/bjma/09-4-9
KEYWORDS: ‎Triebel--Lizorkin space, ‎variable exponent, molecule, atom, Trace, 46E35, 42B25, 42B35
Julio Becerra Guerrero, Gines Lopez-Perez, Abraham Rueda Zoca
Banach J. Math. Anal. 9 (4), 203-220, (2015) DOI: 10.15352/bjma/09-4-10
KEYWORDS: James space, diameter two properties, octahedral norm, 46B20, 46B22, 52A10
Fernanda Botelho, James Jamison
Banach J. Math. Anal. 9 (4), 221-233, (2015) DOI: 10.15352/bjma/09-4-11
KEYWORDS: surjective isometry, isometry invariance, invariant subspace, function space
F. J. Garcia-Pacheco, Pablo Piniella
Banach J. Math. Anal. 9 (4), 234-242, (2015) DOI: 10.15352/bjma/09-4-12
KEYWORDS: Topological module, topological ring, unit ball, absolute semi-value, 16W80, 46H25, 13J99
Yun Sung Choi, Sun Kwang Kim, Han Ju Lee, Miguel Martin
Banach J. Math. Anal. 9 (4), 243-258, (2015) DOI: 10.15352/bjma/09-4-13
KEYWORDS: Banach space, approximation, norm-attaining operators, Bishop--Phelps--Bollob\'{a}s theorem, 46B20, 46B04, 46B22
Antonio M. Caetano, Dorothee D. Haroske
Banach J. Math. Anal. 9 (4), 259-295, (2015) DOI: 10.15352/bjma/09-4-14
KEYWORDS: Fractal $h$-set, Trace, Besov space of generalised smoothness, ‎embedding‎, 46E35, 28A80
Mario Chica, Vladimir Kadets, Miguel Martin, Javier Meri, Mariia Soloviova
Banach J. Math. Anal. 9 (4), 296-315, (2015) DOI: 10.15352/bjma/09-4-15
KEYWORDS: Banach space, Bishop-Phelps theorem, approximation, uniformly non-square space, 46B04, 46B20
Maria Fragoulopoulou, Atsushi Inoue, Klaus-Detlef Kursten
Banach J. Math. Anal. 9 (4), 316-358, (2015) DOI: 10.15352/bjma/09-4-16
KEYWORDS: $O^*$--covariant system, $O^*$--crossed product, duality of $GW^*-$crossed products, modular action, 47L65, 47L60, 46L55, 46L60
Zongguang Liu, Hongbin Wang
Banach J. Math. Anal. 9 (4), 359-378, (2015) DOI: 10.15352/bjma/09-4-17
KEYWORDS: Herz-type Hardy space, ‎variable exponent, atom decomposition, 46E30, 42B30, 42B35
Tomohiro Hayashi, Wojciech Szymanski
Banach J. Math. Anal. 9 (4), 379-383, (2015) DOI: 10.15352/bjma/09-4-18
KEYWORDS: Cuntz algebra, normalizer, relative commutant, 46L05, 46L40, 16U70
Litismita Jena, Alekha Kumar Baliarsingh
Banach J. Math. Anal. 9 (4), 384-394, (2015) DOI: 10.15352/bjma/09-4-19
KEYWORDS: ‎Drazin‎ ‎inverse, group inverse, non-negativity, index-proper splittings, convergence theorem, Comparison theorem, ‎15A09, 65F15, 65F20
Jesus M. F. Castillo, Marilda A. Simoes
Banach J. Math. Anal. 9 (4), 395-404, (2015) DOI: 10.15352/bjma/09-4-20
KEYWORDS: Dunford-Pettis property, positions in Banach spaces, twisted sum of Banach spaces, 46A22‎, 46B04, 46B08, 46B26
Back to Top